# SDR CA020605004

- Difficulty date: May 11, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Beech 1900D
- Aircraft time: 10,874 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Part number: 3035618
- Condition: Cracked
- Location: Fuel System
- Part time: 13,530 hours, 15,181 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

(CAN) HEAVY FUEL LEAK  OBSERVED ON LT ENGINE DURING GROUND RUN. AFTER INVESTIGATION,  FOUND THAT THE PRESSURE LINE BETWEEN FCU AND FUEL FLOW DIVIDER WAS FOUND CRACKED AT THE B-NUT ON FCU SIDE. THE CRACK WAS PARALLEL TO THE WELDING OF THE B-NUT SEATING.
